# SDR SWAA2016062953322

- Difficulty date: June 27, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 67,656 hours, 54,088 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Logic Card
- Part number: 806002
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, RT MAIN GEAR ILLUMINATED RED AFTER TAKEOFF WITH NOSE AND LT HAND MAIN LIGHTS EXTINGUISHED COMPLIED WITH QRH PROCEDURE.  R&R M982 RT GEAR RED LIGHT LOGIC CARD IAW AMM.
